# SDR UIEA2020091401971

- Difficulty date: September 10, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 37,047 hours, 6,257 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: No Indication
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

CREW REPORTED LOW SPEED, REJECTED T.O.  NO LEFT AIRSPEED INDICATION AFTER BRAKES RELEASED, REF AMM 05-51-10.  NO ACTION REQUIRED.  BRAKES CHECK GOOD AND PLUGS ARE INTACT, NDN.  PERFORMED GROUND TEST OF ADIRU L, TEST PASSED, REF AMM 34-25-00.  PERFORMED GVI OF PITOT HEADS PER FIM 34-21-00-810, NO DEFECTS OR RESTRICTIONS.
